The ordertype of β-r.E. Sets

Journal of Symbolic Logic 55 (2):573-576 (1990)
  Copy   BIBTEX

Abstract

Let β be an arbitrary limit ordinal. A β-r.e. set is l-finite iff all its β-r.e. subsets are β-recursive. The l-finite sets correspond to the ideal of finite sets in the lattice of r.e. sets. We give a characterization of l-finite sets in terms of their ordertype: a β-r.e. set is l-finite iff it has ordertype less than β * , the Σ 1 projectum of β

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 74,662

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

On Modal Μ-Calculus and Non-Well-Founded Set Theory.Luca Alberucci & Vincenzo Salipante - 2004 - Journal of Philosophical Logic 33 (4):343-360.
The First-Order Structure of Weakly Dedekind-Finite Sets.A. C. Walczak-Typke - 2005 - Journal of Symbolic Logic 70 (4):1161 - 1170.
Partially Ordered Sets and the Independence Property.James H. Schmerl - 1989 - Journal of Symbolic Logic 54 (2):396-401.
First-Order Gödel Logics.Richard Zach, Matthias Baaz & Norbert Preining - 2007 - Annals of Pure and Applied Logic 147 (1):23-47.
Two Consistency Results on Set Mappings.Péter Komjáth & Saharon Shelah - 2000 - Journal of Symbolic Logic 65 (1):333-338.
Finite Mathematics.Shaughan Lavine - 1995 - Synthese 103 (3):389 - 420.
Sets and Point-Sets: Five Grades of Set-Theoretic Involvement in Geometry.John P. Burgess - 1988 - PSA: Proceedings of the Biennial Meeting of the Philosophy of Science Association 1988:456 - 463.

Analytics

Added to PP
2009-01-28

Downloads
41 (#282,896)

6 months
1 (#419,921)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

Ideals of Generalized Finite Sets in Lattices of Α-Recursively Enumerable Sets.Manuel Lerman - 1976 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 22 (1):347-352.
Recursively Invariant Beta-Recursion Theory.Wolfgand Maass - 1981 - Annals of Mathematical Logic 21 (1):27.

Add more references